You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

A Proof of the Cosine Addition Formula Using the Law of Cosines

Patrik Nystedt
Mathematics Magazine
Vol. 87, No. 2 (April 2014), p. 144
DOI: 10.4169/math.mag.87.2.144
Stable URL:
Page Count: 1
  • Download ($16.00)
  • Cite this Item
Preview not available
Preview not available


Summary We give a proof of the cosine addition formula using the law of cosines.

Page Thumbnails